MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX5/8

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX5/8
Catalog Number SSN100253
Medical Device Problem Codes Disconnection (1171); Detachment of Device or Device Component (2907); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that needle cap falls off when removing from packaging, the safety device will not stay in an open position.The needles are twisting itself off the syringe which has happen with both plastic and glass syringes.
 
Additional Manufacturer Narrative
The customer reported the needle cap falls off when removing from packaging, the safety device will not stay in an open position, this has caused needle sticks, and the needles are twisting itself off the syringe with both plastic and glass syringes, causing wasted vaccines and medications.At this time, a sample was not received for investigation, no lot/serial number was provided by the account, and the review of the last three trend reports was completed.The complaint was not confirmed, and medline was unable to confirm the complaint issue or that the product failed to meet specifications.The cause code is unconfirmed defect, sample required to determine cause, and there was no reported death or serious injury associated with this event.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX5/8
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50785955
Report Number1417592-2026-41803
Device Sequence Number21465076
Product Code FMF
UDI-Device Identifier30193489031977
UDI-Public30193489031977
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100253
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown